# SDR CALA2011071100480

- Difficulty date: July 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 34,160 hours, 10,671 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55062
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986.5 FLOORBEAM HAS CORR AT FASTENER HOLE LBL 43.  REPAIRED CABIN FLOORBEAM STA 986.5 LBL 43 PER ECRA 5321-01429 ATTACH FORM 44.0008,PAGE 1 TO PAGE 2- ITEM 1 TO ITEM 12.
